EconPapers    
Economics at your fingertips  
 

An improved bound for the Shapley–Folkman theorem

Eric Budish and Philip Reny ()

Journal of Mathematical Economics, 2020, vol. 89, issue C, 48-52

Abstract: We provide an up to 30% improvement in the Shapley–Folkman theorem error-bound, and briefly discuss its consequences for the course allocation problem.

Keywords: Shapley–Folkman theorem; Error-bound (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440682030046X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:89:y:2020:i:c:p:48-52

DOI: 10.1016/j.jmateco.2020.04.003

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:89:y:2020:i:c:p:48-52